MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIBRIDGE EC10 MODULE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIBRIDGE EC10 MODULE
Model Number INTELLIBRIDGE EC10 MODULE
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone#: (b)(6).
 
Event or Problem Description
It was reported that the customer is using intellibridge modules for data transmission.Since he recently purchased capsule e devices to digitize the ventilation data he is no longer receiving alarms on the control center via the intellibridge modules.Patient involvement is unknown.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The remote support engineer (rse) reached out to the asp who confirmed the customer has consulted with his retailer and the problem was resolved.No further work was performed by philips.Further analysis was performed by product support engineering (pse) who advised the customer should use a y-cable.The y-cable would allow sending data to both capsule and ec10 at the same time from the hamilton c3 vent.The pse stated further that connecting a third-party device via intellibridge is a point-to-point connection.If the customer uses a y-cable, the connection no longer meets specifications.Based on the results of the analysis, the product was confirmed to be operating per specifications and the cause of the reported problem was a user issue.Based on the information available and results of additional analysis, no further action is necessary at this time.

Brand Name
INTELLIBRIDGE EC10 MODULE
Common Device Name
INTELLIBRIDGE EC10 MODULE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23166219
Report Number9610816-2025-000887
Device Sequence Number8882041
Product Code MHX
UDI-Device Identifier00884838015951
UDI-Public(01)00884838015951
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIBRIDGE EC10 MODULE
Device Catalogue Number865115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown